Doctor insights on:
Thera M Plus Medication
Not a simple answer: It depends on which medications you are on at the moment. If it is 3 medications for pain control , then it my not be the best course of action. If it is 3 medications for blood pressure, then it may be appropriate depending on the doses of each and which mechanisms of action are being utilized. ...Read more
I have taking nexito plus tablet six year.
my questions: taking six year the medication have same effect. or increase dosage?
Depends: This depends upon your current response to the medication. If you're doing well the same maintenance dosage should continue. Tolerance or tachyphylaxis to medication can occur and then the dosage may be increased. Your prescribing physician who knows you well is best qualified to advise you about dosage. ...Read more
Should i change my migren medication to something else bcause im been taking ponstan and confergot for 10 years plus. What harm if i keep on taking it?
Depends: It depends upon how often you have migraine attacks. If the migraine is severe and frequent then you would be better off taking something to prevent these attacks. There are several meds approved for that purpose. Cafergot (ergotamine and caffeine) is useful only if you have infrequent migraine and its long term use is harmful. ...Read more
I need a doctor in marshallstown or surrounds that uses the key care plus plan and also dispenses medication. Can i find one here?
Discovery app: Use Discovery app to find dispensing Keycare provider in your area ...Read more
Due to a pinched nerve-took 12mnths to diagnose-i now suffer with anxiety. Is this plus the medication im on make it more difficult to get prpregnant?
Pinched nerve: Hello, sorry you are in so much pain around the holidays. You may want o check with your doctor or psychiatrist related to pain which can make the depression worse. An anti-anxiety medication may help in your case such as a small does of Klonopin (clonazepam) for the anxiety. Again, check with your doctor. I hope you feel better soon. ...Read moreSee 1 more doctor answer
What's the medication for bronchitis spasm. Or rather how do you manage it. What action should be taken. Plus could you refer us to any pulmonologist?
Inhaler: A beta 2 agonist via inhalation is usually the treatment. A general physician can provide this care. Cannot refer in Mombasa sorry. ...Read more
Along with CBT use: Good sleep hygiene. 1. Keep a regular bedtime & wakening time (to include weekends). Get up the same time each day, regardless of what time you fell asleep. 2. Make a regular, relaxing bedtime routine. Relaxing rituals prior to bedtime may include a warm bath or shower, aroma therapy, reading, or listening to gentle music. 3. Sleep in a dark, quiet, cool room on comfortable mattress & pillows. ...Read moreSee 1 more doctor answer
Are there particular medications that work in addition to psychotherapy in teenagers for depression?
I have irregular periods. I have to induce it by medication every time. Would this affect my fertility? Plus, I'm 24...
I'm taking propranolol 5ml plus 2.5ml twice day everyday for anxiety aswell as I take ranitidine for acid reflux twice a day everyday for the past few weeks are these medications ok to take together?
Yes: That is a common combinationGet a more detailed answer ›
I did liver test and i don't have hepatitis a, b, or c and my sgpt is 66(>45)plus i'm taking olmesartan 10mg+lercanidipine 20mg, is it due to medications?
Alcohol, fatty liver: Could be meds but just as likely this mild elevation in transaminase liver levels could be due to other things (like mild-moderate alcohol use, or fatty infiltration of liver). Fatty liver is more likely if there are elevated triglycerides or signs of Insulin resistance (low hdl, elevated triglycerides, obesity, or hga1c > 5.6). Can also be seen if associated sleep apnea. ...Read more
Hi left leg, by the knee is swollen. I have been to a dr twice already she put me on anti inflammatory plus pain medication, but I’m still in pain ?
Knee swelling: Suggest X-ray and orthopedic consultGet a more detailed answer ›
I'm a 20-plus year opiate addict who has had problems with PTSD and depressive anxiety. I have tried all sorts of medications antidepressants and mild?
Opiate addiction: You mention that you are dependent of opiates. It might be a good to consider treatment for the opiate dependency. I am not trying to dodge your question. Opiate use is likely contributing to the anxiety and depression. It would be difficult to effectively treat these other conditions while you continuing to use opiates. Likely you know some of the options for treating opiate dependency. ...Read more
How do I get rid of thick mucus, plus my throat is very dry, which makes it imposible
thanks i'm am 68 years old
type 2 diabetic
could this be blamed on only one of my medications.
The mucus is really terrible in the mornings
I am taking meloxicam. Can i take alka-sektzer plus cold and flu also while i am on this medication?
Avoid mixing manyMed: There has to be a good reason for adding any pills or taking each one of the pills. if your condition is a head cold, then you do not need to mix more than Tylenol (acetaminophen) / or Cold/Flu meds and or a decongestant . Alka- seltzer is not a safe medication to mix with Meloxican ...Read moreSee 1 more doctor answer
Good morning riza here still in pain with upper left chest and shoulder blade area daily no medication seems to help plus my whole body mussels hurt?
Marijuana plus ssri. Bad combination? The ssri is a follow up to nicotine deaddiction medication.
My husband was on cronic prescription lipanthyl. Now on keycare plus don't seem to cover it. What is the on keycare that will be covered otherwise he will land up in hospital without his medication?
Non coverage: welcome to Insurance controlled care - this is only based on cost and cheap is always allowed- anything that costs more is denied. He probably need to switch to another cholesterol lowering drug that is probably cheap and covered by the Insurance - South Africa is just entering the realm of dealing with Insurance - USa is deep in it - doctors opinions do not matter- its what the insurance dictates ...Read moreSee 1 more doctor answer
I use prexum plus 5mg for high blood pressure. can I use Tibb Pressure Ease with that medication to help my bp?
It's complicated...: It seems you have been diagnosed with high blood pressure at quite a young age. The various important parts of keeping your blood pressure normal, need to be discussed with you in detail. The interaction between these different meds may be safe, but more importantly, you need a good understanding of all measures in addition to meds that have an impact on normalizing BP. Health ed expert is ideal. ...Read more
- Talk to a doctor live online for free
- Thera plus medication
- Thera m plus adverse effects
- Super thera vite m medication
- Ask a doctor a question free online
- Thera plus adverse effects
- Thera vite m adverse effects
- Thera vital m adverse effects
- Thera multi medication
- Thera vite m medication